RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 265, Pages 165–176 (Mi tm832)  

On Vertex Parts of $p$-adic Feynman Amplitudes

M. D. Missarov, R. G. Stepanov

Kazan State University, Kazan, Russia

Abstract: We reduce the calculation of the vertex parts of $p$-adic Feynman amplitudes to a recursive procedure for evaluating singular parts of certain integrals. We propose an algorithm for calculating these integrals in the general form. As an example, we consider vertex parts of amplitudes in the $\varphi ^4$ theory.

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 265, 154–164

Bibliographic databases:

UDC: 531.19
Received in August 2008

Citation: M. D. Missarov, R. G. Stepanov, “On Vertex Parts of $p$-adic Feynman Amplitudes”, Selected topics of mathematical physics and $p$-adic analysis, Collected papers, Tr. Mat. Inst. Steklova, 265, MAIK Nauka/Interperiodica, Moscow, 2009, 165–176; Proc. Steklov Inst. Math., 265 (2009), 154–164

Citation in format AMSBIB
\Bibitem{MisSte09}
\by M.~D.~Missarov, R.~G.~Stepanov
\paper On Vertex Parts of $p$-adic Feynman Amplitudes
\inbook Selected topics of mathematical physics and $p$-adic analysis
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 265
\pages 165--176
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2599552}
\zmath{https://zbmath.org/?q=an:1180.81066}
\elib{http://elibrary.ru/item.asp?id=12601459}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 265
\pages 154--164
\crossref{https://doi.org/10.1134/S0081543809020151}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268514300015}
\elib{http://elibrary.ru/item.asp?id=15305674}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350054427}


Linking options:
  • http://mi.mathnet.ru/eng/tm832
  • http://mi.mathnet.ru/eng/tm/v265/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:128
    Full text:7
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019